Multiphase smoothed-particle hydrodynamics

Ritchie, Benedict W and Thomas, Peter A (2001) Multiphase smoothed-particle hydrodynamics. Monthly Notices of the Royal Astronomical Society, 323 (3). pp. 743-756. ISSN 0035-8711

[img]
Preview
PDF - Published Version
Download (3MB) | Preview
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Peter Thomas
Date Deposited: 06 Feb 2012 19:49
Last Modified: 07 Mar 2017 08:29
URI: http://sro.sussex.ac.uk/id/eprint/22349

View download statistics for this item

📧 Request an update